Monika Budzyńska, "Local uniform linear convexity with respect to the Kobayashi distance", Abstract and Applied Analysis, vol. 2003, Article ID 415693, 7 pages, 2003. https://doi.org/10.1155/S1085337503212069
Local uniform linear convexity with respect to the Kobayashi distance
We introduce the notion of local uniform linear convexity of bounded convex domains with respect to their Kobayashi distances.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.